# SDR USAA2013020100017

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,956 hours, 38,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY "EXITS" PLASTIC PLACARD SIGN FOUND IN CENTERA ISLE - AROUND ROW 8.  MAINTENANCE RE-INSTALLED LENS ON EMERGENCY LIGHT ASSEMBLY AT SEAT 11ABC.  OK FOR SERVICE.
